Dirac operators on Lagrangian submanifolds

by Nicolas Ginoux

J. Geom. Phys. 52 (2004), no. 4, 480-498

Download: .pdf

The original publication is available here.

Abstract: We study a natural Dirac operator on a Lagrangian submanifold of a Kähler manifold. We first show that its square coincides with the Hodge-de Rham Laplacian provided the complex structure identifies the Spin structures of the tangent and normal bundles of the submanifold. We then give extrinsic estimates for the eigenvalues of that operator and discuss some examples.

Nicolas Ginoux, 10.03.2011